Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 2, Pages 403-404
http://dx.doi.org/10.1155/S0161171297000525

On radii of starlikeness and convexity for convolutions of starlike functions

1Department of Mathematics, Harbin Institute of Technology, Harbin, China
2Department of Mathematics, The Florida State University, Tallahassee 32306-3027, FL, USA

Received 5 May 1995; Revised 10 October 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yi Ling and Shusen Ding, “On radii of starlikeness and convexity for convolutions of starlike functions,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 2, pp. 403-404, 1997. https://doi.org/10.1155/S0161171297000525.